# SDR JJBA20231127020

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 39,351 hours, 25,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4980101V1
- Condition: Delaminated
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL AND VISIBLE ARCING AT RADOME WHILE RADAR ON AND IN CLOUDS. PERFORMED DVI OF RADAR. OPS CHECKED. STBY SWITCH IN NORMAL POSITION, OPS CHECKED GOOD - NO FAULTS FOUND. PERFORMED DVI OF RADOME. FOUND DELAMINATION ON RADOME AND BOTH BONDING JUMPERS LOOSE - REMOVED AND REPLACED RADOME AND RESECURED BONDING JUMPERS. OPS CHECK SAT.
